Simply sequentially additive labelings of 2-regular graphs

Hajnal, Péter, Nagy, Gábor: Simply sequentially additive labelings of 2-regular graphs.
DISCRETE MATHEMATICS, 310 (4). pp. 922-928. ISSN 0012-365X (2010)

[img]
Preview
Text
SSA.pdf - Accepted Version

Download (269kB) | Preview
[img] Text
Simply_sequentially.pdf - Additional Metadata
Closed access: Repository staff only

Download (214kB)
Item Type: Article
Journal or Publication Title: DISCRETE MATHEMATICS
Date: 2010
Volume: 310
Number: 4
Page Range: pp. 922-928
ISSN: 0012-365X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 1679631
DOI id: https://doi.org/10.1016/j.disc.2009.10.010
Date Deposited: 2016. Jun. 20. 09:46
Last Modified: 2019. Sep. 23. 17:35
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7277
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item